| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown.Customer was able to clear the alarm but unable to complete insulin pump rewind.Customer stated that insulin pump had not exposed to high magnetic field.Troubleshooting was performed for motor error alarm.Customer was advised that the insulin pump needed to be replaced, to discontinue use of the insulin pump and refer to back up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test and occlusion test, no motor error alarm during testing noted.The motor was tested outside the unit and passed.